# SDR DL757100874

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 72,632 hours, 34,623 cycles
- Engine: Pwa PW2037
- Engine time: 72,133 hours, 35,326 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RAISED GEAR, MAIN GEAR DID NOT RETRACT, NOSE GEAR DID. RAN THE GEAR DISAGREE CHECKLIST, THEN GOT A L HYD QTY  EICAS MSG. RAN THAT CHECKLIST. LANDED TAXIED OFF RUNWAY AND NOTED RF W/ DECREASE HYD QUANITY. RAN THAT CHECKLIST AND GOT TOWED TO GATE. DID NOT SHUT OFF PUMPS UNTIL LOST PRESSURE. FOUND B NUT ON NR 1 ENG HYD PRESSURE LINE LOOSE, SECURED.  INSPECTED AND REPLACED BOTH CASE DRAIN AND PRESSURE  FILTERS. RAN ENG, NO LKS NOTED. PUMP CK OK
